Volume 25, Issue 2
Commuting Toeplitz Operators with Harmonic Symbols on $A^2 (\overline{\mathbb{D}}, d\mu)$

Chunmei Wang

Commun. Math. Res., 25 (2009), pp. 165-176.

Published online: 2021-06

Preview Purchase PDF 2 1996
Export citation
  • Abstract

For any given symmetric measure $µ$ on the closed unit disk $\overline{\mathbb{D}}$, we apply the Berezin transform to characterizing semi-commuting and commuting Toeplitz operators with bounded harmonic symbols on $A^2 (\overline{\mathbb{D}}, d\mu)$.

  • Keywords

symmetric measure, Toeplitz operator, Berezin transform.

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-25-165, author = {Wang , Chunmei}, title = {Commuting Toeplitz Operators with Harmonic Symbols on $A^2 (\overline{\mathbb{D}}, d\mu)$}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {25}, number = {2}, pages = {165--176}, abstract = {

For any given symmetric measure $µ$ on the closed unit disk $\overline{\mathbb{D}}$, we apply the Berezin transform to characterizing semi-commuting and commuting Toeplitz operators with bounded harmonic symbols on $A^2 (\overline{\mathbb{D}}, d\mu)$.

}, issn = {2707-8523}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/cmr/19303.html} }
TY - JOUR T1 - Commuting Toeplitz Operators with Harmonic Symbols on $A^2 (\overline{\mathbb{D}}, d\mu)$ AU - Wang , Chunmei JO - Communications in Mathematical Research VL - 2 SP - 165 EP - 176 PY - 2021 DA - 2021/06 SN - 25 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/cmr/19303.html KW - symmetric measure, Toeplitz operator, Berezin transform. AB -

For any given symmetric measure $µ$ on the closed unit disk $\overline{\mathbb{D}}$, we apply the Berezin transform to characterizing semi-commuting and commuting Toeplitz operators with bounded harmonic symbols on $A^2 (\overline{\mathbb{D}}, d\mu)$.

ChunmeiWang. (2021). Commuting Toeplitz Operators with Harmonic Symbols on $A^2 (\overline{\mathbb{D}}, d\mu)$. Communications in Mathematical Research . 25 (2). 165-176. doi:
Copy to clipboard
The citation has been copied to your clipboard